| Model Number |
02.12.E0311FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
After seven months post-primary surgery, the patient presented with instability of unknown cause.The surgeon upsized the polyethylene insert from 11 mm to 20 mm to improve stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10 october 2025.Lot 2308746: (b)(4) items manufactured and released on 22 may 2023.Expiration date: 01 may 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.